# SDR ASOA2015031312386

- Difficulty date: February 23, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9, F/S 677-847 HAS CORROSION.  CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 53-41-49-001-001-A01.  R & R SEAT RAIL AT RBL9, FS 677-847 IAW AMM 53-00-49-400-801, A03 AND 53-00-49-000-801, A03.
